# SDR CA980602047

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Cracked
- Location: Bs 183
- Component: 206031004003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN DOUBLER FOR PITCH CHANGE OPENING AT BS 183.0, CRACK IS .750 INCHES LONG OF TOTAL DOUBLER WIDTH OF 1 INCH.
